About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 482459, 14 pages
http://dx.doi.org/10.1155/2012/482459
Research Article

Chaos in a Discrete Delay Population Model

Department of Mathematics, Shandong Jianzhu University, Shandong, Jinan 250101, China

Received 2 August 2012; Accepted 21 August 2012

Academic Editor: Hua Su

Copyright © 2012 Zongcheng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zongcheng Li, Qingli Zhao, and Di Liang, “Chaos in a Discrete Delay Population Model,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 482459, 14 pages, 2012. doi:10.1155/2012/482459